

INDIAN CONCRETE INSTITUTE

Bengaluru Centre, Karnataka In Association with



BMS COLLEGE OF ENGINEERING, BENGALURU

National Seminar On



"ROLE OF CHEMICAL AND MINERAL ADMIXTURES IN PRODUCING DURABLE CONCRETE"

On Friday, 10th June 2022 at 9.30 AM

Venue: BMSCE Auditorium, BMS College of Engineering, Bull Temple Road, Bengaluru-560 019

About Chemical Admixtures: Admixtures may be defined as the materials other than the basic ingredients of concrete i.e., cement, aggregates and water added to the concrete mix immediately before or during the mixing process to modify one or more specific properties of concrete in fresh or hardened state. Whereas an additive is a material which is added at the time of grinding cements clinker in the cement factory.

The use of admixture should offer improvement in the properties of concrete by adjusting the proportions of cement and aggregates. However, it should not affect adversely any property of concrete. An admixture should be used only after assessing its effects on the concrete to be used under an intended situation. It should be kept in mind that admixtures are no substitute for good workmanship i.e., the effects of bad workmanship cannot be improved using admixtures.

In line with this continuing endeavour, ICI-BENC is organising a one-day national seminar **titled** "Role of Chemical and Mineral Admixtures in producing Durable Concrete" on Friday, 10th June 2022 at BMSCE, Bengaluru. Get to know from the experts and hands-on-training with professionals on vital aspects. We look forward to meeting you at this seminar for a wonderful interaction of with professional and mutual skill development.

GOLD SPONSORS

BRONZE SPONSORS

SUPPORTING ORGANISATION



constructive solutions









Supporting Organisations





Media Partner





Dr. L R Manjunatha

Dr. R L Ramesh

Hon. Chairman, ICI - Bengaluru Centre

Hon. Secretary, ICI - Bengaluru Centre

Dr. S Muralidhara

Dr. H B Nagaraj

Dr. K Asha

Principal, BMSCE

Professor & Head, Dept. of Civil Engineering, BMSCE Faculty Co-ordinator, Dept. of Civil Engineering, BMSCE

Ex-Officio Members: Er. Ravishankar M, Dr. Radhakrishna

Members: Er. Raghavendra D, Er. Shivaprakash G, Er. T N Narayana Gowda

Co-opted Members: Er. Vishwanath Dalawai, Dr. Asha K, Dr. Neethu Urs, Er. Anjaneya Murthy D S, Er. Ashok Reddy Kollur, Er. Dinesh H R, Dr. Manjunath R

*Special Attraction: The book on CONCRETE TECHNOLOGY

Authored by Dr. N V Nayak, Dr. K G Guptha, and Dr. P P Savoikar is available on stalls covering latest advanced topics in concrete.

Discount will be allowed in conference up to 20% 5 copies & 25% above 5 copies.

EMINENT SPEAKERS FOR ONE-DAY NATIONAL SEMINAR

Topic: "Sustainable materials in

Concrete"



Professor and Head, Civil Engg. Dept. Goa College Of Engg., Goa



Topic: "Performance Concretes in India Relevance, Challenges and

Implementation"

Mr. Nilotpol Kar

Vice President (Market Management), South Asia & Regional Training Academy, Asia Pacific, Managing Director, India

Topic: "Importance of Secondary Cementitous Material in producing Durable concrete"

Er. Vamadev GB

Head-Technical Services, M/s. Fosroc Chemicals (India) Pvt. Ltd, Bengaluru





Dr. R Nagendra Senior Director, M/s. Stedrant Technoclinic Pvt Ltd. Bengaluru

Topic: "Special Purpose Admixtures for Concrete"

Er. M N Ramesh Managing Director, M/s. Talrak Construction Chemicals Pvt. Ltd. Bangalore.



SEMINAR - CHAIRMAN Er. G Shivaprakash

National Manager - Admixture System, M/s. Fosroc Chemicals (India) Pvt. Ltd, Bengaluru MC-Member, ICI-BENC

SPONSORSHIP DETAILS

SPONSORSHIP & MARKETING COLLATERALS:

Platinum Sponsor: Rs.1,50,000/-

(Includes free admission to 10 delegates + insert of Three technical literatures in Delegate Kit). Presentation slot of 15 minutes will be allowed + One standee space with table display & Logo display at backdrop.

Gold Sponsor: Rs.1,00,000/-

(Includes free admission to 6 delegates + insert of Three technical literatures in Delegate Kit). Presentation slot of 10 minutes will be allowed + One standee space with table display & Logo display at backdrop.

Silver Sponsor: Rs.50,000/-

Name of Bank

IFSC Code

(Includes free admission to 4 delegates + insert of Two technical literatures in Delegate Kit). One standee space & Logo display at backdrop.

Members of ICI, ACCE, INSTRUCT - Rs. 1,000/-

DELEGATE FEES:

Non-member - Rs. 1,500/-ICI Student Member - Rs. 500/-

Non-Student Member /

Research Scholars - Rs. 750/-

Bronze Sponsor: Rs.25,000/-

(Includes free admission to 3 delegates + insert of Two technical literatures in Delegate Kit). One standee space & Logo display at backdrop.

Supporting Organisation.: Rs.15,000/-

(Includes free admission to 2 delegates + insert of One technical literature in Delegate Kit) & Logo display at backdrop.

Rs.10,000/- Insertion of Two-Marketing collaterals in Delegate Kit:

Above payments are excluding GST 18 %:

ELECTRONIC TRANSFER: RTGS / NEFT DETAILS:

: Indian Concrete Institute - Karnataka Bangalore Centre Account Name

: 04121010000530 Account No. **Account Type** : Current Account,

: CANARA BANK : CNRB0010412

Branch Name & Address : J.C. Road Branch, Jasmine Mansion, J C Road, Bengaluru - 560 002

Pan No: AAATI0256I GSTN No: 29AAATI0256J1ZM

TO REGISTER AND FOR MORE DETAILS, PLEASE CONTACT:

No.2, UVCE Alumni Association Building, K. R. Circle, Bengaluru – 560001. Phone: 080-22224803. (Md. Pasha: 0-8951607887)

Email: icikbc@gmail.com, ici.benc@gmail.com / Website: http://www.icikbc.org

ONE DAY NATIONAL SEMINAR ON

"Role of Chemical and Mineral Admixtures in Producing Durable Concrete"

On Friday, 10th June 2022 at 9.30 AM

Venue: BMSCE Auditorium, BMS College of Engineering, Bull Temple Road, Bengaluru-560 019

PROGRAM SCHEDULE

SI. No	Duration	Timings	Details of program
1	60 min	8.30 am – 9.30 am	Registration
2	20 min	9.30 am – 9.50 am	Welcome address by: Er. G Shivaprakash Chairman, organising Committee-Seminar Dr. L R Manjunatha , Hon. Chairman ICI(BENC)
3	20 min	9.50 am – 10.10 am	Address by Guest of Honour: Dr. S Muralidhara, Principal, BMSCE Dr. H B Nagaraj, Professor & Head, Dept. of Civil Engineering, BMSCE Followed by Lighting of Lamp by Dignitaries
4	60 min	10.10 am – 11.10 am	Session 1: Presentation on – "Mineral Admixtures used in Concrete and their importance" Dr. R Nagendra, Senior Director, M/s. Stedrant Technoclinic Pvt Ltd. Bengaluru
5	20 min	11.10 am - 11.30 am	Tea/coffee - Break
6	60 min	11.30 pm – 12.30 pm	Session 2: Presentation on – "Importance of Secondary Cementitous Material in producing Durable concrete" Er. Vamadev GB, Head-Technical Services, M/s. Fosroc Chemicals (India) Pvt. Ltd, Bengaluru.
7	15 min	12.30 pm – 12.45 pm	Sponsor presentation slot - 1 M/s. SHAPOORJI PALLONJI & CO. PVT. LTD.
8	45 min	12.45 am – 01.30 pm	Session 3: Presentation on – "Special Purpose Admixtures for Concrete" Er. M N Ramesh, Managing Director, Talrak Construction Chemicals Pvt. Ltd, Bengaluru.
9	60 min	01.30 pm - 02.30 pm	Lunch Break
10	60 min	02.30 pm – 03.30 pm	Session 4: Presentation on – "Performance Concretes in India Relevance, Challenges and Implementation" Mr. Nilotpol Kar, Vice President (Market Management), South Asia & Regional Training Academy, Asia Pacific, Managing Director, India.
11	15 min	03.30 pm – 03.45 pm	Sponsor presentation slot - 2 M/s. S.K. STEEL TECH PRIVATE LIMITED
12	15 min	03.45 pm – 04.00 pm	Sponsor presentation slot – 3 Corporate presentat
13	20 min	04.00 pm - 04.20 pm	Tea/coffee - Break
14	60 min	04.20 pm – 05.20 pm	Session – 5: Presentation on – "Sustainable materials in Concrete" Prof. K. G. Guptha, Professor and Head, Civil Engg. Dept. Goa College Of Engg., Goa. & Dr. Purnanand P Savoikar, Professor in Civil Engineering in Goa Engineering College, Goa.
15	10 min	05.20 pm – 05.30 pm	Vote of thanks by: Dr. R L Ramesh , Hon. Secretary ICI (BENC)